# SDR CA130103003

- Difficulty date: December 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Switch
- Condition: Failed
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PROPELLER DEICE CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE FOUND NO FAULTS AND SYS WOULD NOT TEST.  ICE PROTECTION PANEL REPLACED.
